RSS icon
Twitter icon
Facebook icon
Vimeo icon
YouTube icon

Bell's inequality, generalized concurrence and entanglement in qubits

TitleBell's inequality, generalized concurrence and entanglement in qubits
Publication TypeJournal Article
Year of Publication2019
AuthorsP-Y. Chang, S-K. Chu, and C-T. Ma
JournalInt. J. Mod. Phys. A
Volume34
Pagination1950032
Date PublishedMAR 10
Type of ArticleArticle
ISSN0217-751X
KeywordsBell's inequality, entanglement, generalized concurrence, QUBIT
Abstract

It is well known that the maximal violation of the Bell's inequality for a two-qubit system is related to the entanglement formation in terms of a concurrence. However, a generalization of this relation to an n-qubit state has not been found. In this paper, we demonstrate some extensions of the relation between the upper bound of the Bell's violation and a generalized concurrence in several n-qubit states. In particular, we show the upper bound of the Bell's violation can be expressed as a function of the generalized concurrence, if a state can be expressed in terms of two variables. We apply the relation to the Wen-Plaquette model and show that the topological entanglement entropy can be extracted from the maximal Bell's violation.

DOI10.1142/S0217751X19500325